# SDR WRNA200500009

- Difficulty date: February 10, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N502TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 075
- Aircraft time: 49,472 hours, 20,586 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: 286467100
- Part serial: 14729
- Condition: Unserviceable
- Location: Mlg Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 7 BRAKE OVER 700 DEGREES CELSIUS AFTER LANDING.  NR 7 TIRE DEFLATED DUE TO FUSEABLE PLUG MELTING.  NR 7 & NR 8 TIRE ASSY'S REPLACED IAW 12-37-32, NR 7 BRAKE DE-ACTIVATED- MEL'D IAW 32-42-09.  AIRCRAFT RETURNED TO SERVICE.  2-12-05 REMOVED AND REPLACED AFT AXLE ASSY IAW CMM 32-14-23, REMOVED AND REPLACED NR 7 BRAKE ASSY IAW 32-42-27.  2-17-05 REMOVED AND REPLACED BRAKE SERVO VALVE ASSY IAW 32-42-48.  ALL FUNCTION TESTS SATISFACTORY, CLEARED MEL.  AIRCRAFT OK FOR SERVICE.
